Aa
A
A
A
Close
Heart Rhythm Community
12.2k Members
Avatar universal

Heart pac's and atenolol

I have documented pac's but the symptom are more like a fluttering or skipped beats in a row not a pounding heart beat. I have been on 25
Mg atenolol and they haven't decreased. I try to settle at night and I am wide awake because of them. I have been getting headaches and dizziness. I feel like I have brain fog. I went on it bc of bp of 139/90 registered in the morning. Could the pac's be caused by hashimotos thyroiditis? Any help appreciated.
1 Responses
612551 tn?1450022175
COMMUNITY LEADER
The only comment I can offer is you may have unusual side effects from the beta blocker...perhaps a different formulation or other medication may work better for you.
Have an Answer?
Top Arrhythmias Answerers
1807132 tn?1318743597
Chicago, IL
1423357 tn?1511085442
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.